Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Spectral approximation for compact operators

Author: John E. Osborn
Journal: Math. Comp. 29 (1975), 712-725
MSC: Primary 47A55; Secondary 65J05
MathSciNet review: 0383117
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a general spectral approximation theory is developed for compact operators on a Banach space. Results are obtained on the approximation of eigenvalues and generalized eigenvectors. These results are applied in a variety of situations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 47A55, 65J05

Retrieve articles in all journals with MSC: 47A55, 65J05

Additional Information

Keywords: Approximation of eigenvalues, approximation of generalized eigenvectors, nonselfadjoint operators, finite element method
Article copyright: © Copyright 1975 American Mathematical Society